# SDR FDEA202208212017

- Difficulty date: August 21, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 74,914 hours, 27,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020411
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  774     33-50  5208     21AUG22  TUL  OPEN  U  L1 EMERGENCY/SLIDE LIGHT IS INOP.  SHGN 21AUG22 23:47   TUL U  WHILE ATTEMPTING TO RELAMP L1 EMERGENCY LIGHT IAW  A300-600 AMM 33-51-06 FOUND LAMP RETAINING NUT TO  BE CROSS THREADED AND NOT FULLY SEATED.  REMOVED  RETAINING NUT BUT UNABLE TO REINSTALL DUE TO THREAD  DAMAGE.  ORDERING REPALCEMENT ASSYEMBLY.  PART 21AUG22 23:56   TUL U  IDENTIFIED PARTS  LIGHT ASSY DOOR GRD  MPN: 30-2041-1             CPN: 3314339  QTY: 1  PART 21AUG22 23:56   TUL U  ORDER PART  MPN: 30-2041-1             CPN: 3314339  QTY: 1  MSN: 2115952   FACT 18SEP22 13:02   MEM                                                                 REMOVED AND REPLACED LH SLIDE DOOR ILLUMINATION                                   EMERGENCY REFLECTOR LIGHT ASSEMBLY REFERENCE TO AMM                               33-51-06-2-1. LIGHT OPS CHECK GOOD.
